Mayo Clinic proceedings · 1994
Angiotensin-converting enzyme inhibitor-induced pemphigus: three case reports and literature review.
Клинический случайСравнительное исследованиеСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kuechle M K, Hutton K P, Muller S A
Аннотация
OBJECTIVE: To identify patients examined in the Mayo Clinic Department of Dermatology whose pemphigus was attributable to an angiotensin-converting enzyme inhibitor and to compare these cases with previously reported cases of drug-induced pemphigus.
RESULTS: A retrospective review of medical records revealed two cases of captopril-induced pemphigus and one of enalapril-induced pemphigus. Our patients had substantially increased circulating IgG autoantibodies to intercellular substance, as detected on monkey esophagus substrate.
CONCLUSION: Our findings contrast those of other reports of drug-induced pemphigus in which circulating autoantibodies are implied to be low or absent.
RESULTS: A retrospective review of medical records revealed two cases of captopril-induced pemphigus and one of enalapril-induced pemphigus. Our patients had substantially increased circulating IgG autoantibodies to intercellular substance, as detected on monkey esophagus substrate.
CONCLUSION: Our findings contrast those of other reports of drug-induced pemphigus in which circulating autoantibodies are implied to be low or absent.